The wealth distribution in Bewley economies with capital income risk

Jess Benhabib, Alberto Bisin, Shenghao Zhu

    Research output: Contribution to journalArticle

    Abstract

    We study the wealth distribution in Bewley economies with idiosyncratic capital income risk. We show analytically that under rather general conditions on the stochastic structure of the economy, a unique ergodic distribution of wealth displays a fat tail.

    Original languageEnglish (US)
    Pages (from-to)489-515
    Number of pages27
    JournalJournal of Economic Theory
    Volume159
    DOIs
    StatePublished - 2015

    Keywords

    • Bewley economies
    • Capital income risk
    • Fat tails
    • Pareto distribution
    • Wealth distribution

    ASJC Scopus subject areas

    • Economics and Econometrics

    Fingerprint Dive into the research topics of 'The wealth distribution in Bewley economies with capital income risk'. Together they form a unique fingerprint.

  • Cite this